# SDR SWAA2018042021303

- Difficulty date: April 19, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 48,541 hours, 28,496 cycles
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Condition: Out Of Position
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE ASPIRATOR ORINTATION OUT OF POSITION.  R & R THE SLIDE ASSY IAW MM.
